Corner Boundary Value Problems
Chang D.-C.1,2; Qian T.3; Schulze B.-W.4
Source PublicationComplex Analysis and Operator Theory
ISSN16618262 16618254

Boundary value problems on a manifold with smooth boundary are closely related to the edge calculus where the boundary plays the role of an edge. The problem of expressing parametrices of Shapiro–Lopatinskij elliptic boundary value problems for differential operators gives rise to pseudo-differential operators with the transmission property at the boundary. However, there are interesting pseudo-differential operators without the transmission property, for instance, the Dirichlet-to-Neumann operator. In this case the symbols become edge-degenerate under a suitable quantisation, cf. Chang et al. (J Pseudo-Differ Oper Appl 5(2014):69–155, 2014). If the boundary itself has singularities, e.g., conical points or edges, then the symbols are corner-degenerate. In the present paper we study elements of the corresponding corner pseudo-differential calculus.

KeywordCorner Pseudo-differential Operators Ellipticity Of Corner-degenerate Operators Meromorphic Operator-valued Symbols
URLView the original
Indexed BySCI
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000354447700011
Fulltext Access
Citation statistics
Cited Times [WOS]:3   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorQian T.
Affiliation1.Department of Mathematics and Statistics, Georgetown University, Washington, DC 20057, USA
2.Department of Mathematics, Fu Jen Catholic University, Taipei 242, Taiwan, Republic of China
3.Faculty of Science and Technology, University of Macau, Taipa, Macau, China Special Administartive Region
4.Institute of Mathematics, University of Potsdam, Am Neuen Palais 10, 14469 Potsdam, Germany
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Chang D.-C.,Qian T.,Schulze B.-W.. Corner Boundary Value Problems[J]. Complex Analysis and Operator Theory,2015,9(5):1157-1210.
APA Chang D.-C.,Qian T.,&Schulze B.-W..(2015).Corner Boundary Value Problems.Complex Analysis and Operator Theory,9(5),1157-1210.
MLA Chang D.-C.,et al."Corner Boundary Value Problems".Complex Analysis and Operator Theory 9.5(2015):1157-1210.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang D.-C.]'s Articles
[Qian T.]'s Articles
[Schulze B.-W.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang D.-C.]'s Articles
[Qian T.]'s Articles
[Schulze B.-W.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang D.-C.]'s Articles
[Qian T.]'s Articles
[Schulze B.-W.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.